Yes, the use of Cetron can cause diarrhea. It is an antibiotic which kills the harmful bacteria. However, it also affects the helpful bacteria in your stomach or intestine and causes diarrhea. If diarrhea persists, talk to your doctor about it.
Q. What if Cetron doesn't work?
Talk to your doctor if Cetron doesn't seem to work for you. Your doctor may increase the dose of Cetron or switch you to an alternate option, which may work for you.
Q. What if I don't get better after using Cetron?
Inform your doctor if you don't feel better after finishing the full course of treatment. Also, inform him if your symptoms are getting worse while using this medicine.
Q. Can I stop taking Cetron when my symptoms are relieved?
No, do not stop taking Cetron and complete the full course of treatment even if you feel better. Your symptoms may improve before the infection is completely cured.
Q. Is Cetron good for urinary tract infection?
Cetron is a relatively safe and effective antibiotic that is available for the treatment of uncomplicated urinary tract infection (UTI).
Q. Is Cetron safe?
Cetron is safe if used at prescribed doses for the prescribed duration as advised by your doctor
Information last updated by Dr. Varun Gupta, MD Pharmacology on 16th Oct 2019. The medicine details are for information purpose only. Consult a doctor before taking any medicine.